Medical Questions > Womens Health > Vaginal and Uterus Health Forum

tiny little flesh colored bumps but arent herpes or warts....

Must Read
Learn the basics about sexual health issues, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing a sexual health disorder. ...
Learn about screening and diagnosis options available for sexual health disorders....
ive hard these little flesh colored bumps for awhile i have hpv and i kno i dont have herpes and there not genital warts there on both sides of my libia there kinda in a cluster in the same exact spot on each side you cant see them but you can feel them i found out they were they were there a year or so ago , it seem like they only itch when irratied like something rubs against my vagina or when theres too much discarge can anyone help i really want an answer.Also im not sure if this would mean anything but ive had a biopsy and scrapeing about year and half ago cause i have abnormal cell changes on my cervix....thankz
Did you find this post helpful?
|

User Profile
replied March 4th, 2012
Hi,
Welcome to ehealthforum,
It is difficult to comment on the flesh colored bumps that you describe without examining them and going ahead with further evaluation. Consider visiting your doctor/gynecologist for further examination and evaluation (vaginal swab/smear test, skin scraping from around the lesions that you describe) to look at current status. Get started on appropriate treatment as indicated by the examination findings and investigation results. Avoid vaginal douching, or use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid use of tight fitting clothes. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle. If infective cause is detected, and if you are sexually active, get your partner also treated simultaneously to prevent chances of re-infection, and avoid having intercourse while being on treatment.
Take care.



|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.